My husband started taking enbrel in January of this year. His psoriasis is pretty much gone except red areas that look like scars, though I know they will fade over time. His main problem now, is terrible itching due to a rash that we are not sure if it is caused by the enbrel or not. It is all over his back, mostly small patches here and there, but the main one that bothers him is the large one, that starts on the right side of his back, about mid-way up, then it sways inward up his spine. I love him dearly, and I know this itching is getting to him, as it is me (since I am the one being yelled at to wake at four in the morning to scratch it until he falls back to sleep). My questions are: Is this caused by enbrel? Is there anything we can do to make it go away? He doesn't want to quit the enbrel, since no creams will help anymore and it was his last resort. Thanks so much ahead of time to all who may respond!
Posts You May Be Interested In